All Issues

Volume 12, 2019

Volume 11, 2018

Volume 10, 2017

Volume 9, 2016

Volume 8, 2015

Volume 7, 2014

Volume 6, 2013

Volume 5, 2012

Volume 4, 2011

Volume 3, 2010

Volume 2, 2009

Volume 1, 2008

Discrete & Continuous Dynamical Systems - S

December 2018 , Volume 11 , Issue 6

Issue on recent advances in control and optimization

Select all articles


Monica Motta and Alexander J. Zaslavski
2018, 11(6): ⅰ-ⅰ doi: 10.3934/dcdss.201806i +[Abstract](615) +[HTML](131) +[PDF](71.91KB)
Weak solutions of stochastic reaction diffusion equations and their optimal control
N. U. Ahmed
2018, 11(6): 1011-1029 doi: 10.3934/dcdss.2018059 +[Abstract](995) +[HTML](164) +[PDF](422.0KB)
Hybrid optimal control problems for a class of semilinear parabolic equations
Sébastien Court, Karl Kunisch and Laurent Pfeiffer
2018, 11(6): 1031-1060 doi: 10.3934/dcdss.2018060 +[Abstract](901) +[HTML](138) +[PDF](1437.8KB)
On BV-extension of asymptotically constrained control-affine systems and complementarity problem for measure differential equations
Elena Goncharova and Maxim Staritsyn
2018, 11(6): 1061-1070 doi: 10.3934/dcdss.2018061 +[Abstract](748) +[HTML](130) +[PDF](415.29KB)
Determination of the optimal controls for an Ebola epidemic model
Ellina Grigorieva and Evgenii Khailov
2018, 11(6): 1071-1101 doi: 10.3934/dcdss.2018062 +[Abstract](928) +[HTML](151) +[PDF](775.27KB)
Linear openness and feedback stabilization of nonlinear control systems
Rohit Gupta, Farhad Jafari, Robert J. Kipka and Boris S. Mordukhovich
2018, 11(6): 1103-1119 doi: 10.3934/dcdss.2018063 +[Abstract](798) +[HTML](129) +[PDF](418.73KB)
Infinite-horizon multiobjective optimal control problems for bounded processes
Naïla Hayek
2018, 11(6): 1121-1141 doi: 10.3934/dcdss.2018064 +[Abstract](831) +[HTML](116) +[PDF](531.78KB)
First-order partial differential equations and consumer theory
Yuhki Hosoya
2018, 11(6): 1143-1167 doi: 10.3934/dcdss.2018065 +[Abstract](794) +[HTML](110) +[PDF](479.42KB)
Equilibrium locus of the flow on circular networks of cells
Yirmeyahu J. Kaminski
2018, 11(6): 1169-1177 doi: 10.3934/dcdss.2018066 +[Abstract](665) +[HTML](103) +[PDF](360.55KB)
Optimal control of non-autonomous SEIRS models with vaccination and treatment
Joaquim P. Mateus, Paulo Rebelo, Silvério Rosa, César M. Silva and Delfim F. M. Torres
2018, 11(6): 1179-1199 doi: 10.3934/dcdss.2018067 +[Abstract](931) +[HTML](96) +[PDF](815.03KB)
On ${\mathcal L}^1$ limit solutions in impulsive control
Monica Motta and Caterina Sartori
2018, 11(6): 1201-1218 doi: 10.3934/dcdss.2018068 +[Abstract](564) +[HTML](111) +[PDF](303.07KB)
Recursive variational problems in nonreflexive Banach spaces with an infinite horizon: An existence result
Nobusumi Sagara
2018, 11(6): 1219-1232 doi: 10.3934/dcdss.2018069 +[Abstract](536) +[HTML](111) +[PDF](424.85KB)
Second order necessary and sufficient optimality conditions for singular solutions of partially-affine control problems
M. Soledad Aronna
2018, 11(6): 1233-1258 doi: 10.3934/dcdss.2018070 +[Abstract](656) +[HTML](121) +[PDF](522.66KB)
A study of structure-exploiting SQP algorithms for an optimal control problem with coupled hyperbolic and ordinary differential equation constraints
Jan-Hendrik Webert, Philip E. Gill, Sven-Joachim Kimmerle and Matthias Gerdts
2018, 11(6): 1259-1282 doi: 10.3934/dcdss.2018071 +[Abstract](657) +[HTML](145) +[PDF](6610.01KB)
Structure of approximate solutions of Bolza variational problems on large intervals
Alexander J. Zaslavski
2018, 11(6): 1283-1316 doi: 10.3934/dcdss.2018072 +[Abstract](633) +[HTML](109) +[PDF](445.0KB)

2017  Impact Factor: 0.561




Email Alert

[Back to Top]